Armenian Journal of Mathematics

Reverse weighted $l_p -$ norm inequalities for convolution type integrals

Nhan, Nguyen Du Vi and Duc, Dinh Thanh and Tuan, Vu Kim (2009) Reverse weighted $l_p -$ norm inequalities for convolution type integrals. Armenian Journal of Mathematics, 2 (3). pp. 77-93. ISSN 1829-1163

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
359Kb

Abstract

By using reverse H\"{o}lder's inequalities we obtain reverse weighted $L_p$ norm inequalities for various iterated convolutions.

Item Type:Article
Subjects:35-xx Partial differential equations
26-xx Real functions
44-xx Integral transforms, operational calculus
ID Code:177
Deposited By:Professor Anry Nersesyan
Deposited On:25 Oct 2009 14:16
Last Modified:19 Apr 2011 02:23

Repository Staff Only: item control page